Alert archive / Maryland / Coastal Flood Warnings in 2006
Coastal Flood Warning 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood warning at Nov 16, 2006, 5:12 PM EST for 5 counties in Maryland. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2006, 5:12 PM EST (22:12 UTC)
- Expired
- Nov 17, 2006, 3:53 AM EST
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 471 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KPHI 162212 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 512 PM EST THU NOV 16 2006 MDZ008-012-015-019-020-171200- /O.UPG.KPHI.CF.Y.0002.000000T0000Z-061117T1200Z/ /O.NEW.KPHI.CF.W.0008.061116T2212Z-061117T1200Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 512 PM EST THU NOV 16 2006 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. TIDAL DEPARTURES WERE AROUND 3 FEET AROUND THE EVENING HIGH TIDE AND FURTHER INCREASES IN DEPARTURES WERE LIKELY. MINOR TIDAL FLOODING BEGINS AT 3.5 FEET ABOVE MEAN LOWER LOW WATER AND MODERATE TIDAL FLOODING BEGINS AT 4.5 FEET ABOVE MEAN LOWER LOW WATER. MODERATE TO HEAVY RAIN WAS FALLING OVER THE AREA AND THIS RAIN WILL ONLY EXACERBATE THE FLOODING ON STREETS ADJACENT TO TRIBUTARIES, AND HELP TO FURTHER INCREASE THE TIDAL DEPARTURES. THE HEAVIEST RAIN SHOULD END DURING THE LATE EVENING HOURS. WHILE THE WINDS ARE EXPECTED TO SLOWLY SWING AROUND TO SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT... RESIDUAL WATER WILL REMAIN IN THE BAY AND MAY CAUSE ADDITIONAL LOODING AROUND THE TIME OF HIGH TIDE. HIGH TIDE TONIGHT WILL OCCUR FROM 1 AM NEAR CAMBRIDGE TO 7 AM NEAR CHESAPEAKE CITY. PLEASE SEE THE LATEST INFORMATION ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BALTIMORE MD/WASHINGTON DC FOR FLOODING CONCERNS FOR THE WESTERN SHORE. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. $$
2 follow-up statements
000 WHUS41 KPHI 170113 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 813 PM EST THU NOV 16 2006 MDZ008-012-015-019-020-171200- /O.CON.KPHI.CF.W.0008.000000T0000Z-061117T1200Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 813 PM EST THU NOV 16 2006 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... TIDAL DEPARTURES WERE BETWEEN 2 AND 3 FEET ABOVE NORMAL AND THESE DEPARTURES SHOULD CONTINUE OR SLOWLY FALL THROUGH THE OVERNIGHT HOURS. MINOR TIDAL FLOODING BEGINS AT 3.5 FEET ABOVE MEAN LOWER LOW WATER AND MODERATE TIDAL FLOODING BEGINS AT 4.5 FEET ABOVE MEAN LOWER LOW WATER. SEVERAL GAUGES ALONG CHESAPEAKE BAY WERE ABOVE OR VERY CLOSE TO MODERATE TIDAL FLOODING CRITERIA. EVEN IN THOSE AREAS THAT DO NOT REACH MODERATE CRITERIA, MINOR FLOODING IS EXPECTED THROUGH FRIDAY MORNING. THE RAIN HAS ENDED OVER THE REGION, BUT SOME STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE OVERNIGHT. WHILE THE WINDS ARE EXPECTED TO SLOWLY SWING AROUND TO SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT...RESIDUAL WATER WILL REMAIN IN THE BAY AND MAY CAUSE ADDITIONAL FLOODING AROUND THE TIME OF HIGH TIDE. HIGH TIDE TONIGHT WILL OCCUR FROM 1 AM NEAR CAMBRIDGE TO 7 AM NEAR CHESAPEAKE CITY. PLEASE SEE THE LATEST INFORMATION ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BALTIMORE MD/WASHINGTON DC FOR FLOODING CONCERNS FOR THE WESTERN SHORE. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. $$ DEZ001-NJZ016-021-171200- /O.NEW.KPHI.CF.Y.0003.061117T0113Z-061117T1200Z/ NEW CASTLE-SALEM-CUMBERLAND- 813 PM EST THU NOV 16 2006 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. TIDAL DEPARTURES WERE BETWEEN 2 AND 3 FEET ABOVE NORMAL AND THESE DEPARTURES SHOULD CONTINUE OR SLOWLY FALL THROUGH THE OVERNIGHT HOURS. MINOR TIDAL FLOODING BEGINS AT 7.2 FEET ABOVE MEAN LOWER LOW WATER FOR NEW CASTLE COUNTY, DELAWARE AND SALEM COUNTY, NEW JERSEY AND AT 6.7 FEET ABOVE MEAN LOWER LOW WATER FOR CUMBERLAND COUNTY, NEW JERSEY. MINOR TIDAL FLOODING IS EXPECTED TO CONTINUE THROUGH FRIDAY MORNING. THE RAIN HAS ENDED OVER THE REGION, BUT SOME STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE OVERNIGHT. WHILE THE WINDS ARE EXPECTED TO SLOWLY SWING AROUND TO SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT... RESIDUAL WATER WILL REMAIN IN THE BAY AND MAY CAUSE A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO TIDAL FLOODING...BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER GROUND...ESPECIALLY DURING HIGH TIDE. $$ NIERENBERG
000 WHUS41 KPHI 170853 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EST FRI NOV 17 2006 MDZ008-012-015-019-020-171300- /O.CAN.KPHI.CF.W.0008.000000T0000Z-061117T1200Z/ /O.NEW.KPHI.CF.Y.0004.061117T0853Z-061117T1300Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 353 AM EST FRI NOV 17 2006 ...COASTAL FLOOD WARNING IS CANCELLED... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THE MINOR TO MODERATE TIDAL FLOODING THAT OCCURRED LATE YESTERDAY ON THE CHESAPEAKE BAY WAS ENHANCED BY HEAVY RAIN AND STRONG SOUTHERLY WINDS. THE RAIN HAS MOVED OUT OF THE AREA AND THE WINDS HAVE DIMINISHED. THE RESIDUAL WATER AND THE TIDAL DEPARTURES HAVE BEEN LOWERING OVERNIGHT. HIGH TIDES ARE CURRENTLY MOVING UP THE BAY ONCE AGAIN, BUT ONLY MINOR FLOODING IS EXPECTED IN THE MOST SUSCEPTIBLE AREAS. THEREFORE, THE COASTAL FLOOD WARNING WILL BE CHANGED TO A COASTAL FLOOD ADVISORY. THE ADVISORY WILL BE DROPPED AT 8 AM, ONCE THE CURRENT HIGH TIDE CYCLE HAS ENDED. NO ADDITIONAL TIDAL FLOODING IS EXPECTED SINCE DEPARTURES WILL CONTINUE TO LOWER AND WINDS WILL SLOWLY SWING AROUND TO THE WEST AND THEN NORTHWEST. A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO TIDAL FLOODING...BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER GROUND...ESPECIALLY DURING HIGH TIDE. $$ DEZ001-NJZ016-021-171000- /O.CAN.KPHI.CF.Y.0003.000000T0000Z-061117T1200Z/ NEW CASTLE-SALEM-CUMBERLAND- 353 AM EST FRI NOV 17 2006 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE MINOR TIDAL FLOODING THAT OCCURRED ON THE UPPER DELAWARE BAY AND DELAWARE RIVER WITH LAST NIGHTS HIGH TIDE WAS ENHANCED BY THE SPOTTY HEAVY RAIN. TIDAL DEPARTURES ARE EXPECTED TO LOWER BY THE NEXT HIGH TIDE CYCLE LATER THIS MORNING, SO, EVEN THOUGH WATER LEVELS WILL BE RELATIVELY HIGH, NO ADDITIONAL TIDAL FLOODING IS EXPECTED AND THE ADVISORY HAS BEEN CANCELLED. $$ RPW
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Nov 16, 3:34 PM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Nov 16, 3:34 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST THU NOV 16 2006
.SHORT TERM /REST OF TONIGHT/...
THE FORECAST HAS BEEN UPDATED TO ISSUE A WIND ADVISORY UNTIL 7 PM
FOR CENTRAL AND SOUTHERN AREAS. WINDS HAVE ALREADY BEEN OBSERVED
GUSTING TO 50 MPH AWAY FROM THE STRONG CONVECTION.
RNS
&&
.PREV DISCUSSION...
/ISSUED 232 PM EST THU NOV 16 2006/
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ALL THINGS ARE CONTINUING ACCORDING TO PLAN PER PREVIOUS FCSTS
EXCEPT THAT THE PCPN SHOULD BE ENDING A BIT EARLIER THAN THOUGHT.
THEREFORE, THE FLASH FLOOD WATCH EXPIRATION HAS BEEN SHORTENED A COUPLE
HOURS TO 9 PM. EVEN THIS MAY BE TOO LATE AS THE BACK EDGE OF THE
HEAVY PCPN CONTINUES TO PROGRESS EAST AND WAS OVER WESTERN PA TO
WESTERN VA.
UNTIL THE FRONT ASSOCIATED WITH THE DRYING MOVES THROUGH, LINES OF
VERY HEAVY RAIN AND TSTMS WILL CONTINUE TO FORM AND MOVE RAPIDLY
NORTH WITH THE STRONG JET ALOFT. THE UPPER LOW IN THE TENN VALLEY
WILL LIFT NE THROUGH THE GREAT LAKES AS IT OPENS UP. DUE TO ITS
CONFIGURATION IT IS NEGATIVELY TILTED AS IT LIFTS OUT CAUSING THE
EVENTUAL COLD FRONTAL PASSAGE TO COME IN FROM THE SW.
DUE TO THE STRONG JET ALOFT POSSIBLY MIXING DOWN WITH TSTMS ALONG
WITH SHEARING AT THE SFC WITH WINDS GOING FROM SE TO SW, THERE
IS THE RISK FOR A TORNADO AND THAT IS WHY THE TORNADO WATCH HAS
BEEN ISSUED.
RAPID DRYING SHOULD BE COMING IN FROM THE SW AND THEN THE W BY
MIDNIGHT. IT WILL BE WINDY UNTIL THE FRONT MOVES THROUGH AS THE
STRONGEST WINDS ARE IN THE WARM AIR AHEAD OF THE FRONT. AFTER
MIDNIGHT, WINDS WILL BE MUCH WEAKER, BUT A BREEZE WILL CONTINUE
WITH THE COLD ADVECTION.
FOR FRIDAY...WHATEVER IS LEFTOVER FROM THE UPPER TROUGH MOVES
THROUGH. HOWEVER, MOISTURE IS LIMITED AS IT CROSSES, SO ONLY
PARTLY TO MOSTLY CLOUDY SKIES ARE FORECAST AND NO PCPN.
TEMPERATURES WILL BE MUCH COOLER THAN TODAY, BUT STILL A BIT ABOVE
NORMAL.
FRIDAY NIGHT THROUGH SATURDAY NIGHT WILL BE DRY WITH SEASONABLE
TEMPERATURES. THERE ARE SOME WEAK UPPER TROUGHS MOVING THROUGH
DURING THIS PERIOD, BUT WITH THE WEAK LOW LVL COLD ADVECTION AND DRY
AIR IN THE BLYR MEASURABLE PCPN WILL BE HARD TO COME BY ALTHOUGH
ISOLATED SHOWERS CANNOT BE RULED OUT.
LONG TERM /SUNDAY THROUGH THURSDAY/...
FOLLOWING THE HPC PROGS, HIGH PRESSURE FROM THE PLAINS BUILDS EAST
OVER THE REGION MAINTAINING SLIGHT COOLER THAN NORMAL TEMPERATURES
AND DRY WEATHER.
AVIATION...
A VERY ROUGH DAY FOR GENERAL AND COMMERCIAL ALIKE JUDGING FROM THE
PIREPS. THE PRE-FRONTAL STORMS ARE LINED UP FROM NRN PA SOUTH TO
NORTH CAROLINA. 100SM EITHER SIDE OF THE LINE CONDITIONS ARE MVFR TO
IFR. WHERE IT IS VFR, THE WIND IS A SIGNIFICANT FACTOR AT THE
SURFACE AND UP THROUGH THE FIRST COUPLE THOUSAND FEET.
WINDSHEAR(SPEED)IS NOTED IN THE TAFS WITH VELOCITIES AT 2,000 FROM
150/170 DEG AT 50 KTS. THIS WILL CONTINUE UNTIL LINE MOVES THROUGH
THIS EVENING. BY 00Z THE PRIMARY LOW IS NORTH OF LAKE ONTARIO WITH A
SOUTHERLY GRADIENT ACROSS THE REGION. THE WINDS TAPER OFF IN THE
EVENING THEN SWITCH TO THE SW AND WEST LATER TONIGHT. CLOUDS AND
VSBYS ON THE BACK SIDE OF THE EVENING EVENT SHOWS RAPIDLY IMPROVING
CONDITIONS FROM W TO E. ONLY ADVICE AT THIS TIME IS TO INSURE TAUGHT
TIE DOWN LINES WITH THE POTENTIAL FOR DAMAGING WINDS THAT WILL
PROBABLY BE ACCOMPANIED BY THE HEAVIEST DOWNPOURS. SVR WX WATCH
BOXES ARE UP FOR PARTS OF THE MIDDLE ATLANTIC COAST. PLEASE SEE THE
WEB SITE OF THE STORM PREDICTION CENTER AT WWW.SPC.NOAA.GOV FOR MORE
SPECIFIC DETAILS.
MARINE...
VERY ROUGH CONDITIONS TODAY WITH A STRONG SOUTHEAST TO SOUTH WIND
AND RAPIDLY BUILDING SEAS. SEAS OFF AVALON NJ ARE 5.5 FT, LONG BEACH
ISLAND 5.2 FT AND BETHANY BEACH DELAWARE 5 FT. BUOY 44009 IS UP TO 8
FT. THE WINDS ARE GUSTING ON THE BEACH TO 30 KNOTS. SMALL CRAFT
ADVISORY TO REMAIN UP UNTIL TOMORROW AND A TORNADO WATCH REMAINS IN
EFFECT UNTIL 6 PM FOR SOUTHERN NJ AND DELAWARE COASTAL WATERS
INCLUDING DELAWARE BAY. THE LOW PRESSURE MOVES NORTHEAST DAMPENING
THE GRADIENT LATE FRIDAY AND OVER THE WEEKEND AS HIGH PRESSURE
BUILDS INTO THE COASTAL WATERS.
TIDES...
SO FAR NO PROBLEM WITH THE TIDES. THE ADVISORY WILL REMAIN UP FOR
THE EASTERN CHESAPEAKE SHORE. TOLCHESTER IS READING 3.0 FT WHICH IS
A HALF FOOT UNDER MINOR TIDAL FLOODING. EXPECT TO SEE THE DEPARTURE
TO CONTINUE UPWARD WITH THE HIGH TIDE OCCURRING AT 437 PM. EXPECT TO
SEE THE TIDE TOP OFF BETWEEN 3.8 AND 4.2 FT WITH THE WINDS STILL
FORECAST TO INCREASE. THE WINDS ON THE CHESAPEAKE BAY ARE FAVORABLE
FOR INCREASING THE TIDAL DEPARTURES, BLOWING FROM THE SOUTH AND
SOUTHEAST AT 30 TO 35 KTS.
HYDROLOGY...THE BIGGEST THREAT OF FLOODING IS FROM TORRENTIAL
DOWNPOURS IN THE NARROW LINES OF TSTS THAT FORM. WITHIN THESE
AREAS 1-2 INCHES IN AN HOUR MAY FALL. THESE LINES COULD
TEMPORARILY TRAIN, BUT AS THE FRONT PROGRESS TO THE EAST, A LONG
PERIOD OF TRAINING IS NOT EXPECTED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ054-055-060>062-067>071 UNTIL 9 PM
THURSDAY.
...WIND ADVISORY FOR PAZ067>071 UNTIL 7 PM THURSDAY.
NJ...FLASH FLOOD WATCH FOR NJZ001-007>010-012-013-015-017>019 UNTIL
9 PM THURSDAY.
...WIND ADVISORY FOR NJZ009-010-012>027 UNTIL 7 PM THURSDAY.
DE...FLASH FLOOD WATCH FOR DEZ001 UNTIL 9 PM THURSDAY.
...WIND ADVISORY FOR DEZ001>004 UNTIL 7 PM THURSDAY.
MD...COASTAL FLOOD ADVISORY FOR MDZ008-012-015-019-020 UNTIL 7 AM
FRIDAY.
...FLASH FLOOD WATCH FOR MDZ008 UNTIL 9 PM THURSDAY.
...WIND ADVISORY FOR MDZ008-012-015-019-020 UNTIL 7 PM THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ430 UNTIL 4 AM FRIDAY.
...SMALL CRAFT ADVISORY FOR ANZ431 UNTIL NOON FRIDAY.
...SMALL CRAFT ADVISORY FOR ANZ450>455 UNTIL 7 AM SATURDAY.
&&Hazardous weather outlook, Nov 16, 11:33 AM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1133 AM EST THU NOV 16 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-171645- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1133 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH, FLASH FLOOD WATCH, AND COASTAL FLOOD ADVISORY HAVE BEEN ISSUED FOR PORTIONS OF THE REGION. PLEASE SEE LATEST STATEMENTS FOR MORE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT FOR THE OCCURRENCE OF SEVERE WEATHER THIS AFTERNOON AND EVENING. ANY SEVERE WEATHER REPORTS AS WELL AS REPORTS OF HEAVY RAINFALL AND FLOODING WOULD BE GREATLY APPRECIATED. EBERWINE/RNS
In the hours before
Special weather statement, Nov 16, 3:28 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EST THU NOV 16 2006 PAZ060-162230- BERKS- INCLUDING THE CITY OF...READING 328 PM EST THU NOV 16 2006 ...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH BERKS COUNTY PENNSYLVANIA ESPECIALLY THE WESTERN HALF THROUGH 415 PM... AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH WESTERN BERKS COUNTY DURING THE NEXT HOUR. ALTHOUGH WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN. IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:00 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EST THU NOV 16 2006 PAZ054-170000- CARBON- INCLUDING THE CITY OF...JIM THORPE 400 PM EST THU NOV 16 2006 ...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH CARBON COUNTY PENNSYLVANIA ESPECIALLY THE WESTERN PART THROUGH 500 PM... AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH CARBON COUNTY DURING THE NEXT HOUR, ESPECIALLY OVER WESTERN PORTIONS. ALTHOUGH WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN, AND EVEN SOME OF THE WEAKER, DISEASED, OR SHALLOW-ROOTED TREES. THIS COULD CAUSE ISOLATED POWER OUTAGES. SCATTERED TREE AND POWER LINES WERE DOWNED IN BERKS COUNTY BETWEEN 3:00 AND 4:00 PM. IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:04 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 PM EST THU NOV 16 2006 PAZ060-067-170000- BERKS-CHESTER- INCLUDING THE CITIES OF...READING...WEST CHESTER 404 PM EST THU NOV 16 2006 ...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH BERKS AND CHESTER COUNTIES PENNSYLVANIA THROUGH 500 PM... AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH CHESTER AND BERKS COUNTIES DURING THE NEXT HOUR. EVEN THOUGH WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN, AND EVEN SOME OF THE WEAKER, DISEASED, OR SHALLOW-ROOTED TREES. THIS COULD CAUSE ISOLATED POWER OUTAGES. LAW ENFORCEMENT OFFICIALS REPORTED THAT SCATTERED TREE AND POWER LINES WERE DOWNED IN BERKS COUNTY BETWEEN 3:00 AND 4:00 PM. IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:11 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 PM EST THU NOV 16 2006 MDZ008-012-015-019-020-162315- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...CENTREVILLE... EASTON...DENTON 411 PM EST THU NOV 16 2006 ...A LINE OF HEAVY SHOWERS AND STRONG WINDS GETTING READY TO MOVE ACROSS CHESAPEAKE BAY... A LINE OF HEAVIER SHOWERS AND GUSTY WINDS, EMBEDDED IN A LARGER AREA OF PRECIPITATION, IS JUST ABOUT TO MOVE ACROSS CHESAPEAKE BAY. THE LINE IS MOVING NORTH-NORTHEASTWARD AROUND 40 MILES AN HOUR AND WILL MOVE ONTO THE EASTERN SHORE BY 445 PM. ALTHOUGH WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN AND EVEN SOME OF THE WEAKER, DISEASED, OR SHALLOW-ROOTED TREES. THIS COULD CAUSE ISOLATED POWER OUTAGES. IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 6:00 PM. KRUZDLO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 3:32 PM EST | Wind Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 3 hr |
| Nov 16, 5:00 PM EST | Flash Flood Warning | PHI | Cecil | 3 hr |
Nearby
Coastal Flood Warnings in Maryland, 2006Every coastal flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.